# SDR ASAA2016102618487

- Difficulty date: October 26, 2016
- Submitted: October 31, 2016
- Operation: Air carrier
- Aircraft: N586AS
- Make and model: Boeing 737890
- Aircraft serial: 35189
- Aircraft time: 34,625 hours, 10,642 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Check Valve
- Part number: 2670137101
- Condition: Missing
- Location: Fuel System
- Stage of operation: NR
- How discovered: V
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

CENTER FUEL TANK AND CENTER PUMPS ON. RT FUEL QUANTITY DECREASED BY APPROXIMATELY 200 PPH. AFTER CENTER TANK DEPLETED, WING TANKS REMAINED SLIGHTLY IMBALANCED UNTIL CORRECTED.  ACFT GROUNDED. ACCOMPLISHED BOTH ENGINE IDLE RUN, WITH ALL SIX BOOST PUMPS ON, FUEL IS ONLY USED FROM CENTER. TANK NR 1 & 2 TANK QTY IS STEADY. NO CURRENT STATUS FAULTS. GROUND TEST PASSED NO FAULTS IN FLIGHT HISTORY, IAW FIM 28-41 TASK 801.  IAW AMM 28-41-00 NR 2 TANK WET CAPACITANCE READS 851.5 WITH TANK FULL. FUEL QUANTITY READS 9.02 LBS TOTAL FUEL INCREASED APPROXIMATELY 200 LBS WHILE FUELING #2 TANK. ACCOMPLISHED ENGINE FUEL SUCTION FEED OPERATIONAL TEST FOR LEAK CHECK OF FUEL LINES, IAW AMM 28-22-15-400-810 STEP 3.G.1 AND AMM 28-22-00-710-802. NO FUEL TRANSFERRED. OPS CHECKED OK. WHILE ACCOMPLISHING TROUBLESHOOTING, FOUND CENTER TANK CHECK VALVE AT REFUELING MANIFOLD MISSING. REMOVED AND REPLACED REFUEL MANIFOLD CENTER TANK CHECK VALVE IAW AMM 28-21-32. OPS AND LEAK TEST GOOD. REFUEL MANIFOLD CENTER TANK CHECK VALVE THAT WAS MISSING WAS RETRIEVED FROM CENTER FUEL TANK.
